Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Knee pain, took hilin gm, got relief, stopped, pain started again. What should i do?

used to play volley ball for 4 years and stopped since end of january-2013 because of knee pain around both knees. I saw an orthopaedic doctor with x-rays on bone knees. He said my knee was in good condition based on x rays. I still go to work everyday, only office work (sitting most of the time). The doctor said take HILIN GM Tablet twice / day ( 6 weeks) .. i have taken 5 weeks tablets and result was good ( that means no pain till 5 week ) so finaly am so happy... then i decided to stop taking tablet further

but after two days am geeting pain arround the knees...

pls suggest me how to gohead...
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.
Your details shows that most probably you are suffering from arthritis knee.Although your x rays are looking get but the better way to check for this is to have MRI investigation.You should do following to have relief in this-

-Start doing quadriceps exercises-

-Take a good analgesic like advil or aleeve.

-Do warm fomentation over the knee.

-Keep your weight under control.

-There are some intra articular or in the joint injections which are helpful in early stages of arthritis.You may ask for them from your doctor.

Hope this all will help you.

With best wishes.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor